Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Representation of linear sets as critical sets


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 25 (1970), 884-889
MSC: Primary 26.35
MathSciNet review: 0260940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of linear sets investigated by Besicovitch and Taylor is related to the critical set of differentiable mappings of a specified degree of smoothness. An example is constructed to show that certain results on Hausdorff measure are nearly best-possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.35

Retrieve articles in all journals with MSC: 26.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0260940-4
PII: S 0002-9939(1970)0260940-4
Keywords: Hausdorff measure, contiguous intervals, modulus of continuity
Article copyright: © Copyright 1970 American Mathematical Society